# SDR ASAA0945256

- Difficulty date: April 7, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2951129A
- Part serial: HDH1997
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LWR BOTTOM I/B EDGE DISBONDED.  PREPPED DELAMINATED AREA, BONDED REPAIR IAW B737 400 SRM 51 70 03.
